# SDR NACA2022062000002

- Difficulty date: June 20, 2022
- Submitted: June 25, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,687 hours, 19,360 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MSG RIGHT ENGINE FIRE LOOP 2. DEFERRED PER MEL 26-11-01-01 CAT C ON 6/20/2022 @0610Z. ETOPS VERIFICATION CW
